# SDR P5CA9600328

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Retainer
- Condition: Bent
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPARTMENT CUTOUT SEAL RETAINER AFT EDG BENT AND DEFORMED.  FABRICATED NEW SEAL RETAINER PER BOEING SRM 51-32-01, INSTALLED PER BOEING SRM 51-10-01.
